# SDR QXEA200800139

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - FORWARD CARGO DOOR HAS GOUGE IN SKIN FORWARD LOWER CORNER.  REPAIRED IAW Q400 RD8/4-52-381.
